# SDR SWIA201437519

- Difficulty date: May 1, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 33,184 hours, 46,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT SIGN NEAR THE PAX DOOR IS DAMAGED.  R & R FLOOR LEVEL EMERGENCY EXIT LIGHT FIXTURE NEAR THE PAX DOOR IAW AMM.
